Countable sparse random graphs

Joel Spencer

Research output: Contribution to journalArticlepeer-review


For each irrational a, 0<a<1, a particular countable graph G is defined which mirrors the asymptotic behavior of the random graph G(n, p) with edge probability p = n−a.

Original languageEnglish (US)
Pages (from-to)205-214
Number of pages10
JournalRandom Structures & Algorithms
Issue number2
StatePublished - 1990


  • random graphs
  • zero‐one laws

ASJC Scopus subject areas

  • Software
  • Mathematics(all)
  • Computer Graphics and Computer-Aided Design
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Countable sparse random graphs'. Together they form a unique fingerprint.

Cite this